# SDR AALA201610259013

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 41,619 hours, 28,245 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING A-9 CHECK, FOUND DELAMINATION ON AFT CARGO FLOOR PANEL 151GZ.  REPLACED CARGO FLOOR PANEL 151GZ PER AMM 53-42-14.
